# SDR ASAA2020021083126

- Difficulty date: February 8, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 28,750 hours, 9,112 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT CRUISE, L/H VTK ON NAV DISPLAY, FOLLOWED BY LH MAP ON LH NAV DISPLAY. RAN QRH AND INSTRUCTED TO CHOOSE FMC BOTH ON RH. LH FMC DID NOT RECOVER. CONTINUED FLIGHT WITH FMC SWITCHED TO BOTH ON RH. GROUNDED - YES. OPENED, THEN RESET L/H FMC C/B ON P18-2 A6. FMC LEFT NOW OPS NML REF B737-900 FIM 34-61 TASK 836. ETOPS GND VERIFICATION TEST SUCCESSFUL.
